# SDR 8SMA201904190630

- Difficulty date: April 19, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N292P
- Make and model: Pilats PC1245
- Aircraft serial: 0630
- Aircraft time: 6,401 hours, 4,809 cycles
- Engine: Pwc PT6A67P
- Engine time: 6,401 hours, 4,945 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 9462162134
- Condition: Disconnected
- Location: Engine
- Part time: 6,401 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE PILOT OBSERVED THE OIL PRESSURE DROPPING AND OIL COMING FROM THE ENGINE COWLING. AS THE FLIGHT CONTINUED THE OIL PRESSURE KEPT DROPPING AND OIL CONTINUED TO STREAM OUT OF THE ENGINE. THE PILOT MADE THE DECISION TO DIVERT TO A DIFFERENT AIRPORT. THE PILOT NOTICED THE OIL PRESSURE DROPPING EVEN FURTHER AND WAS NOW IN THE RED AND BELOW 10 PSI. SHE DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL LANDING AT MCCARRAN INTERNATIONAL AIRPORT. MAINTENANCE ARRIVED AT THE AIRCRAFT AND INVESTIGATED THE OIL LEAK. THEY DISCOVERED A OIL PRESSURE LINE HAD COME COMPLETELY DISCONNECTED FROM THE TORQUE LIMITER ON THE ENGINE WHICH CAUSED THE LEAK.
